# SDR UALA2013071604956

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Corroded
- Location: Rt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE ABSORBER ASSY HAS CORROSION ON THE END FITTING.  R & R RT WING SLIDE SNUBBER AND FITTING.
